# SDR C2XA00IA109

- Difficulty date: April 26, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145
- Aircraft serial: 145085
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 1457659904
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT ENIGNE LOWER COWLING WAS FOUND TO HAVE A CRACKED FRAME.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FRAME, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
